# SDR REXA2012091601110

- Difficulty date: September 2, 2012
- Submitted: September 16, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 22,503 hours, 22,385 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CRACKED AT LINTEL FITTING.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
